Science in China Series A: Mathematics

, Volume 45, Issue 11, pp 1398–1407

Convergence rates of MLE in a partly linear model


DOI: 10.1007/BF02880034

Cite this article as:
Hongqi, X. Sci. China Ser. A-Math. (2002) 45: 1398. doi:10.1007/BF02880034


This paper considers the estimation for a partly linear model with case 1 interval censored data. We assume that the error distribution belongs to a known family of scale distributions with an unknown scale parameter. The sieve maximum likelihood estimator (MLE) for the model’s parameter is shown to be strongly consistent, and the convergence rate of the estimator is obtained and discussed.


partly linear model case 1 interval censored data sieve MLE strong consistency convergence rate 

Copyright information

© Science in China Press 2002

Authors and Affiliations

  1. 1.Department of Mathematics, Graduate SchoolChinese Academy of SciencesBeijingChina

Personalised recommendations